# SDR SWAA2023011984354

- Difficulty date: December 21, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727d Rbl 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT, RBL 21, BS 727D+3, 727D+5, 727D+8, 727D+10, 727D+14, 727D+16, 727E+2, 727E+6, 727E+8-16, 727E+18.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.   JOB WILL BE ACCOMPLISH ON CUSTOMER CARD TTG8Q00GTUU4.
